# SDR UPS08853382

- Difficulty date: September 20, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DOUBLER AT FUSELAGE STATION 902, LT SIDE OF FUSELAGE REQUIRES REPLACEMENT.  REMOVED EXISTING DOUBLER AND SHIM PER SRM 51-1-00, C/W EO DC8-5330-3 9 UP TO STEP 6.  INSTALLED 28 1/4" HI-LOKS IN REPAIR DOUBLER PER PRELIMINARY EO DC8 5330-30619-A.  COMPLETED INSTALLATION OF REPAIR DOUBLER PER EO DC8 5330-30619-A.  DEFERRED TIME LIMITED REPAIR, REF D-385258.
